# SDR DALA2020100603295

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 50,915 hours, 26,627 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AMDS WORK CARD THE PSU OXYGEN MASK DOOR AT SEATS LT 1, 14, 24, 29 AND RT 1, 17, 20, 28 FAILED TO OPEN DURING STEP 1 TEST.  CORRECTIVE ACTION: AMDS WORK CARD STEP 2, 3, AND 6 THROUGH 12 WERE ACCOMPLISHED WHICH RESTORED AND VALIDATED PROPER OPERATION OF ALL PASSENGER PSU'S.
